# SDR AALA2019121319007

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,212 hours, 12,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L EMERGENCY LIGHT BATTERY INOPERABLE. MAINTENANCE REPLACED EMERGENCY BATTERY PACK PER STANDARD PRACTICES.
